# SDR JGVR20240606001

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 4 AREAS OF CORROSION ON LH SIDE OF RUDDER COVE ON VERTICAL STAB SPAR CLIP AND 1 AREA OF CORROSION EXTENDING UNDERNEATH CROSS BRACKET SUPPORT LH SIDE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPLACED BLENDED FASTENERS AS REQUIRED, CLEANED, TREATED, AND PRIMED REPAIRED AREAS IN ACCORDANCE WITH TEXTRON FIELD REPAIR
